# SDR DALA2020082402851

- Difficulty date: August 13, 2016
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,393 hours, 21,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Punctured
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DOOR 2L HAS A 2" X 4" PUNCTURE; LOWER CENTER. MAINTENANCE REPAIRED DAMAGE INSTALLING DOUBLER PER B737 SRM 52-00-01 REPAIR 2.
